Migraine Caplets 2 Tablets/Packet 30 Packets/Box 64498


Excedrin® Migraine Caplets
The Excedrin Migraine is a doctor-recommended and effective OTC migraine treatment with a proven safety profile. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. The Excedrin Migraine caplet contains acetaminophen, aspirin, and therapeutically active caffeine. Contains: Acetaminophen 250 mg; Aspirin (NSAID) 250 mg; Caffeine 65 mg; Description: 30 Packets of 2 Caplets; Quantity: 60/Box.
Be the first to review this product. Write a Review
Shipping Restrictions
- This item cannot be shipped to PO Boxes.
- This item can be shipped only within the U.S.
- UPC: 094187080306
- Mfr's Part #: 64498